# SDR IPXA2019042341403

- Difficulty date: April 9, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- Engine: Pwa PW4158
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Line
- Part number: 2214050523
- Part serial: 1040001
- Condition: Cracked
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRLH ENG NOSE COWL SENSE LINE AT OUTBOARD AFT SECTION HAS POSSIBLE CRACK ON FITTING SUPPORT STRUCTUREPERFORMED HFEC CONFIRMING CRACK TERMINATION AND REPAIRED IAW PW SRM 54-10-00
